# SDR AALA201512299004

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 46,281 hours, 26,685 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L2 DOOR SLIDE AFT BOLT FOUND TO BE LOOSE & MISSING WASHERS.  INSTALLED NEW BOLT & WASHER ASSEMBLY IN AFT SIDE OF THE L2 DOOR SLIDE IAW AMM 25-62-44-400-007A.
